Cardiac failure review · 2021
Fatal Enterovirus-related Myocarditis in a Patient with Devic's Syndrome Treated with Rituximab.
СтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Diarra Ava, Gantois Guillaume, Lazrek Mouna, Verdier Basile, Elsermans Vincent, Zephir Hélène, Longère Benjamin, Gkizas Xristos, Goeminne Céline, Lemesle Gilles, Juthier Francis, Bene Johana, Launay David, Dubois Romain, Morell-Dubois Sandrine, Vuotto Fanny, Piton Anne-Laure
Аннотация
Enteroviruses are a frequent source of infection and among the most common central nervous system viral pathogens. Enteroviruses - in particular, the Coxsackie B viruses - are a known cause of myocarditis. Rituximab is a genetically engineered chimeric anti-CD20 monoclonal antibody. Many reports in the literature suggest a higher risk of infection following repeated rituximab therapy, including viral infection. However, observations of enterovirus-related myocarditis in the context of rituximab treatment are scarce. The authors describe the case of a patient with neuromyelitis optica spectrum disorder who developed severe and fatal enterovirus-related myocarditis after rituximab therapy with a difficult differential diagnosis of autoimmune or giant-cell myocarditis. This case highlights the importance of complete diagnostic workup in difficult cases of myocarditis, including endomyocardial biopsies.